# SDR 2A6D20230824003

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 6,502 hours, 19,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Part number: UNKNOWN
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 6,502 hours, 19,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE LH SIDE OF THE TRANSMISSION DECK. THE FIRST CHAFE AREA MEASURES APPROXIMATELY: 0.014" DEEP, 3/8" LONG AND 1/4" WIDE. THE SECOND CHAFE AREA MEASURES APPROXIMATELY 0.007” DEEP, 3/8” WIDE AND 2.5” LONG.
